# SDR DL76G100560

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 45,031 hours, 6,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE R-2DOOR INOPERATIVE.  RELAMPED, OPS OK.   ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
